MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12

A.I.D.D LONGFORD ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12
Model Number 7K61-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated architect b12 result on a patient.Results provided: (b)(6) 2021, sid (b)(6)= 364 pg/ml< repeated on (b)(6) 2021 = 274 pg/ml (both results using lot# 23108ui00).Normal range: 345-1485 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed to architect i2000sr, list 3m74 (irving, tx as manufacturing site) and submitted under manufacturer report number 3016438761-2022-00047-01.All further information will be documented under mdr number 3016438761-2022-00047-01.

Brand Name
ARCHITECT B12 REAGENT KIT
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key13176978
Report Number3005094123-2022-00005
Device Sequence Number14574209
Product Code CDD
UDI-Device Identifier00380740014193
UDI-Public00380740014193
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K121314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2021
Device Model Number7K61-37
Device Catalogue Number07K61-37
Device Lot Number23108UI00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR61701; ARC I2000SR INST, 03M74-02, ISR61701
Patient SexUnknown